# SDR YHLR2013061110187

- Difficulty date: June 6, 2013
- Submitted: June 11, 2013
- Operation: General aviation
- Filed by: Treasure Coast Avionics Inc, repair station YHLR983K
- Aircraft: N1855Y
- Make and model: Cessna 172S
- Aircraft serial: 172S9924
- Aircraft time: 4,236 hours
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Condition: Mismanufactured
- Location: Gps Antenna
- Part time: 4,236 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: L

## Discrepancy

GPS NR 1 LOST SIGNAL ON RNAV GPS APPROACH.  WARNING CAME UP ON G1000 DISPLAY.  FOUND THAT ANTENNA BNC CONNECTORS WERE NOT CRIMPED ONTO EXTENDER CABLES INSTALLED BY MFG AND ALSO FOUND THAT THE ANTENNA WAS NOT PROPERLY SEALED AROUND PERIMETER OR ON FASTENER(S) BY MFG AT ORIGINAL OEM INSTALLATION. THUS THIS ALLOWED FOR WATER INTRUSION CAUSING CORROSION AND ANTENNA TO FAIL.  REPLACED NR 1 ANTENNA AS REQUIRED.  PERFORMED SYS OPS CHECKS, SYS OPS CHECKS SATISFACTORY.
